Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Invariant manifolds of hypercyclic vectors


Author: Paul S. Bourdon
Journal: Proc. Amer. Math. Soc. 118 (1993), 845-847
MSC: Primary 47A05
MathSciNet review: 1148021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any hypercyclic operator on Hilbert space has a dense, invariant linear manifold consisting, except for zero, entirely of hypercyclic vectors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05

Retrieve articles in all journals with MSC: 47A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1148021-4
PII: S 0002-9939(1993)1148021-4
Article copyright: © Copyright 1993 American Mathematical Society